Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[EEK+98]  The way-below relation of function spaces over semantic domains

KEE:98 (Article)
Author(s)Erker, Thomas and Escardo, Martín and Keimel, Klaus
Title« The way-below relation of function spaces over semantic domains »
JournalTopology and its applications
Volume89
Page(s)61--74
Year1998

BibTeX code
@article{KEE:98,
  pages = {61--74},
  year = 1998,
  journal = {Topology and its applications},
  title = {The way-below relation of function spaces over semantic domains},
  volume = 89,
  author = {Erker, Thomas and Escardo, Mart\'in and Keimel, Klaus},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!